# SDR COMA2010081950178

- Difficulty date: August 19, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N427CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7460
- Aircraft time: 22,725 hours, 18,707 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60035031
- Condition: Corroded
- Location: Fuselage
- Part time: 22,725 hours, 18,707 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND 4 EACH NUT PLATES FS 589 - 618 LBL 27.  REMOVED AND REPLACED FLOORBEAM UPPER CAP IAW CRJ SRM 51-42-21.
